Journal of Differential Geometry

Minimal models, formality, and hard Lefschetz properties of solvmanifolds with local systems

Hisashi Kasuya

Full-text: Open access

Abstract

For a simply connected solvable Lie group $G$ with a cocompact discrete subgroup $\Gamma$, we consider the space of differential forms on the solvmanifold $G/\Gamma$ with values in a certain flat bundle so that this space has a structure of a differential graded algebra (DGA). We construct Sullivan’s minimal model of this DGA. This result is an extension of Nomizu’s theorem for ordinary coefficients in the nilpotent case. By using this result, we refine Hasegawa’s result of formality of nilmanifolds and Benson-Gordon’s result of hard Lefschetz properties of nilmanifolds.

Article information

Source
J. Differential Geom., Volume 93, Number 2 (2013), 269-297.

Dates
First available in Project Euclid: 25 February 2013

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1361800867

Digital Object Identifier
doi:10.4310/jdg/1361800867

Mathematical Reviews number (MathSciNet)
MR3024307

Zentralblatt MATH identifier
1373.53069

Citation

Kasuya, Hisashi. Minimal models, formality, and hard Lefschetz properties of solvmanifolds with local systems. J. Differential Geom. 93 (2013), no. 2, 269--297. doi:10.4310/jdg/1361800867. https://projecteuclid.org/euclid.jdg/1361800867


Export citation